# SDR 98UAL900218

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS INOP ROW 9 TO ROW 16.  BATTERY NOT SECURE IN POWER SUPPLY.  *S/D*  BATTERY WAS NOT SECURE IN POWER SUPPLY.  REPLACED BATTERY AND SECURED FASTENERS.
